Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The IFRA Closure Problem

Henry W. Block and T. H. Savits
The Annals of Probability
Vol. 4, No. 6 (Dec., 1976), pp. 1030-1032
Stable URL: http://www.jstor.org/stable/2242965
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The IFRA Closure Problem
Preview not available

Abstract

The class of IFRA distributions is closed under convolution.

Page Thumbnails

  • Thumbnail: Page 
1030
    1030
  • Thumbnail: Page 
1031
    1031
  • Thumbnail: Page 
1032
    1032